# SDR SWAA2021070779707

- Difficulty date: June 2, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Cracked
- Location: Bs 294-312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED AT BS 294.5-312 RBL16 WL208 ; / [01] REMOVED INTERCOSTAL FROM BS 294.5-312 RBL 16 WL208 PER SRM 51-40-02-0G-0.; [02] LOCATED AND DRILLED NEW INTERCOSTAL FOR BS 294.5-312 RBL16 WL 208 PER SRM 51-40-05-0G-0. OK TO INSTALL; [03] VERIFIED LOCATED AND DRILLED NEW INTERCOSTAL FOR BS 294.5-312 RBL16 WL 208 PER SRM 51-40-05-0G-0. OK TO INSTALL; [04] INSTALLED NEW INTERCOSTAL AT BS 294.5-312 RBL 16 WL 208 IAW SRM 51-40-02AND DWG 141A5400 ID:0045 REV:A.; [05] INSTALLED NEW INTERCOSTAL AT BS 294.5-312 RBL 16 WL 208 IAW SRM 51-40-02AND DWG 141A5400 ID:0045 REV:A. VERIFIED; [06] VERIFIED STEP 4; [07] VERIFIED INSTALLATION OF NEW INTERCOSTAL AT BS 294.5-312 RBL 16 WL 208 IAW SRM 51-40-02AND DWG 141A5400 ID:0045 REV:A. VERIFIED; [08] COMPLETED
